Jump to content

Oh the lovely tolerance and interpose withdraw ....


Recommended Posts

Well since I had reinstated on valium over a year back at 6mg now at midnight only..  I am still having these major hits at 1 pm every day BAD  :crazy:  Well its getting REALLY HORRID as where it had calmed down some  :ticked off:  Its like Groundhog Day every day...same time same bat channel.  It starts with I wake up al fine and dandy,,,run errands shop etc..  then about 1 pm....  I feel like blood sugar drops and get fuzzy headed and lose concentration and all disoriented and can't focus or think... Then the tension and pain sets in ... back and neck  :pokey:  I have to get somewhere to lie down... Then I am toast for the rest of the evening... with some slight relief but not fully >:(  I haven't tapered yet b/c I haven't had the time and and am supposed to start an ssri now like forever and I wanted to get some things ironed out in my life that are almost there and now I got hit with a TON of stressing events..  I am considering dosing 2xday gain.. but I did that once and felt bad too.. almost worse.. Maybe I didn't do it long enough >?? why am I so  dang scared to take the stupid valium and dose 2xday ...I mean heck I take it at night any how !!  I don't get this !!! 

 

I am once again taking are of my 27 yr old paraplegic son who has a pressure sore and is bed ridden... I am doing it all alone... NO help AT ALL !!  :'(  Messing with stupid Medicaid non stop and drs dropping him and hospitals discharging him all because of Medicaid...  Been since Feb 9th I have been at his apartment and I am beat !!! On the weekends my 17 yr old son come and lens somewhat of a hand...  I would kill if I could get a bottle of wine !!! I miss my booze !!  And just Y can't we drink any how ?? Uhhhhhhhhh !!!!  :P

Link to comment
Share on other sites

I'm sorry you're having to deal with so much on your own.

 

Have you been checked out by your doctor regarding your blood sugar issue?

 

You mentioned that you felt worse dosing twice a day.  What are your symptoms? 

 

Here's some information about the dangers of consuming alcohol while taking benzodiazepines from http://www.answers.com/topic/benzodiazepine.

 

It is particularly important to avoid alcohol when taking a benzodiazepine. Alcohol is a powerful central nervous system depressant. Combining large amounts of these two substances can lead to unconsciousness and even death.

 

Here's some information regarding alcohol during benzo withdrawal from benzo.or.uk.

 

WHAT ABOUT CONSUMING ALCOHOL DURING WITHDRAWAL?

 

Alcohol consumption, even in relatively small amounts, is not advised during benzodiazepine withdrawal. Many people report that alcohol, a sedative that should cause a reduction in anxiety, actually heightens withdrawal symptoms, particularly those of derealisation and depersonalisation.

 

Even if you find that alcohol has a calming effect on withdrawal symptoms, regular alcohol use creates a toxicity that will almost certainly prolong your recovery process. And even if you are able to withdraw successfully from benzodiazepines while consuming alcohol on a regular basis, which is unlikely, you will have probably substituted one addiction for another.

Link to comment
Share on other sites

I havent touched alcohol in 7 years,,,  My sugar is A OK...  Its the w/d  :crazy:  Interdose....and :-[ stress

  I did a little experiment....  took 2 mg at 1 am after watching movies... fell asleep.... woke up and took 4 mg at 3 am.....  so today I was hit more around ...well now... its after 3...  so I guess its the ID w/d  :P

Link to comment
Share on other sites

MY SX,,,    start getting light headed...  fuzzy headed...  disoriented... spacey... confused...cant focus or think straight...  and sometimes chest can get tight ...  hard to drive ..  have to lie down..  major tension in neck and back muses...  severe exhaustion sets in...  same time.... same sx ...every day..  :idiot:
Link to comment
Share on other sites

Thanks...  I am pretty sure its the interpose w/d ...  I didn't get hit as hard until later on today... 
Link to comment
Share on other sites

×
×
  • Create New...